# SDR PLGA990526

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351BE
- Make and model: Saab 340B
- Aircraft serial: 340B237
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49410001
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6219 - AFTER DEPARTURE FROM BOS, THE LANDING GEAR INTRANSIT LIGHT DID NOT OPERATE PROPERLY WHEN THE GEAR WAS RETRACTED.  THE GREEN LIGHTS AND INTRANSIT LIGHTS OPERATED NORMALLY WHEN EXTENDING THE GEAR.  THE AIRCRAFT RETURNED TO BOS AND LANED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR HANDLE ASSY, PERFORMED THE REQUIRED OPS CHECK AND RETURNED THE A/C TO SERVICE.  (M)
